MathSciNet Relay Station
MathSciNet bibliographic data
MR1651026 (99j:11041) 11F06 (20H10)
Keskin, Refik On the parabolic class number of some subgroups of Hecke groups. Turkish J. Math. 22 (1998), no. 2, 199–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement